# SDR ASAA2017050420631

- Difficulty date: May 4, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 40,762 hours, 12,128 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SATCOM LOCK UP ON THE GROUND GROUNDED - YES. ACCOMPLISHED SATCOM RESET PER QRH NORMAL OPS.
